# SDR DALA2019032001951

- Difficulty date: March 20, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 73,733 hours, 14,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY POWER SUPPLY TEST FAILED AT CREW REST. MAINTENANCE REPLACED THE BATTERY POWER SUPPLY ASSEMBLY. SYSTEM OPERATION IS NORMAL.
